# SDR AWXA0000221

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 33,221 hours, 23,732 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 654479011
- Condition: Clogged
- Location: A Sys Hydraulics
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, FLT CONTROL WARNING.  ON CLIMBOUT FROM PHX, MASTER CAUTION LIGHT AND FLIGHT CONTROL ANNUNCIATOR ILLUMINATED FEEL DIFF PRESS, WHEN MASTER CAUTION WAS RESET FEEL DIFF PRESS REMAINED ON.  REMOVED AND REPLACED A AND B SYS HYD RETURN FILTERS (NO VISUAL SIGN OF CONTAMINATION), LEAK CHECK GOOD.  PERFORMED PITOT LEAK TEST AND TEST OF FEEL FORCE SYS, OPS CK GOOD.  RECOMMENDATION:  REMAIN OPEN, MONITOR.
